# SDR SWAA980876

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 747/757-870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND CRACKED FLOORBEAM UNDER CARGO NET TIEDOWN LUG AT BS 747, RBL 14; AND BS 757 TO 870, RBL 14.  REMOVED AND REPLACED PER BOEING SRM.
